Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

More quasireflexive subspaces


Author: Steven F. Bellenot
Journal: Proc. Amer. Math. Soc. 101 (1987), 693-696
MSC: Primary 46B10; Secondary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1987-0911035-8
MathSciNet review: 911035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that nonreflexive Banach spaces with a separable dual and the boundedly complete skipped blocking property have quasi-reflexive subspaces. In particular, Bourgain's somewhat reflexive $ {\mathfrak{L}_\infty }$-spaces and Polish Banach spaces are somewhat quasi-reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10, 46B20

Retrieve articles in all journals with MSC: 46B10, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911035-8
Keywords: Reflexive, quasi-reflexive, boundedly complete, bases and skipped block decompositions, $ {\mathfrak{L}_\infty }$-spaces, Polish Banach spaces
Article copyright: © Copyright 1987 American Mathematical Society